Great Canadian Scrapbook Carnival 2014: Calgary Classes

        


FRIDAY, SEPTEMBER 26, 2014


Art Journal Technique Workshop
Instructor: Christy Riopel
Time: Friday, September 26 from 9:30am – 12:00pm (2.5 hours)
Fee: $40.00
Max. # of registrants: 30

This is a great way to warm up your creativity for the weekend and learn a few techniques. You will dabble in the world of art and play as Christy guides you through completing a few art journal pages. This class is great for beginners or the well-seasoned art journaler, and no artistic skill is required, just a willingness to get messy and try new things.

Please bring to class: A journal or smooth paper/cardstock, Matte Gell Medium or Matte Mod Podge, white gesso, a couple of firm watercolour/craft brushes, wet wipes, scissors, StazOn black ink pad (and re-inker if you have it)


Technique Taster #1 – SOLD OUT
Instructors: Cathie Allan, Kelly Klapstein and Jackie Ludlage
Time: Friday, September 26 from 12:30pm – 2:00pm (1.5 hours)
Fee: $30.00
Max. # of registrants: 24

If you are interested in learning some new techniques that will have you saying “WOW!”, then this is a quick class is for you! Cathie, Kelly and Jackie will each bring you some fabulous techniques by creating tags that will inspire you to experiment on your own! Techniques taught in Technique Taster #1 will differ from those taught in Technique Taster #2.

Technique Taster 1

Please bring to class: Simply your creative self.


“Double the Fun” Layout Class – SOLD OUT
Instructor: Kelly Klapstein
Time: Friday, September 26 from 3 pm – 5:30pm (2.5 hours)
Fee: $40.00
Max. # of registrants: 20

Based on Kelly’s popular article “Double the Fun” in Canadian Scrapbooker magazine, this class will show you how to use a sketch to maximize its design potential. Using new collections from Simple Stories, you will create either 3 double page layouts or 6 single page layouts or even a combination of both. With stencils, stamping and other fun mixed media products and techniques, you will learn to create some spectacular page elements that WOW!

Double the Fun Sketch Class

Please bring to class: Light and Dark Brown Chalk Ink (Basic Tool Kit: Adhesive – tape runner, foam squares, ruler, pencil, paper trimmer, scissors, fast-drying liquid adhesive like Beacon), Kelly recommends Scrapbook Adhesives by 3L Foam Squares and tape runners.

NOTE: Bringing photos is optional, however, each double layout can accommodate 3 or 4 photos. The 3 Simple Stories collections used are “Fresh Air,” “Summer Paradise” and “Hey Pop” if you would like to plan ahead for photos.


SATURDAY, SEPTEMBER 27, 2014


Christy RiopelPop Up Family Layout Class – SOLD OUT
Instructor: Christy Riopel
Time: Saturday, September 27 from 9:30 a.m. – 11:30 a.m. (2 hours)
Fee: $30.00
Max. # of registrants: 20

This interactive layout is a great way to add whimsy and fun to your scrapbooks. Christy will walk you through the process of creating hidden pop up messages under your photos that will delight your family and amaze your friends.

Christy Pop Up Family Layout

Please bring to class: 12 x 12 trimmer with a cutting and scoring bade, or a trimmer and a 12×12 scoring tool that you are familiar with; scissors, 3in1 Adhesive or Fabric Tac glue from Beacon Adhesives, tape runner, light brown ink pad for distressing, foam pop dots, black gel pen, wet wipes.


Technique Taster #2 – SOLD OUT
Instructors: Cathie Allan, Kelly Klapstein and Jackie Ludlage
Time: Saturday, September 27 from 12:00pm – 1:30pm (1.5 hours)
Fee: $30.00
Max. # of registrants: 24

If you are interested in learning some new techniques that will have you saying “WOW!”, then this is a quick class is for you! Cathie, Kelly and Jackie will each bring you some fabulous techniques by creating tags that will inspire you to experiment on your own! Techniques taught in Technique Taster #2 will differ from those taught in Technique Taster #1.

Technique Tasters 2

Please bring to class: Simply your creative self.


Christy RiopelWell Worn Beauty Layout ClassSOLD OUT
Instructor: Christy Riopel
Time: Saturday, September 27 from 2pm – 4pm (2 hours)
Fee: $30.00
Max. # of registrants: 30

Learn the art of adding trinkets and ephemera to your layouts and create this super textural layout. Your layout will be customizable to your colour choices and works great for heritage photos as well. Christy will help you play with Gesso, Sprays, Embossing paste, stamps and more.

Please bring to class: 12 x 12 trimmer, scissors, 3in1 Glue or Fabric Tac from Beacon Adhesives, black gel pen, wet wipes, foam pop dots, black or dark brown Staz On ink pads and 1 to 3 photos taking up a combined space of no more than 5” x 8” (class sample is done with 4 x 6 photo), water colour paint brush (about ½” wide).


Photo Field Trip
Instructor: Allison Orthner
Time: Saturday, September 27 from 2:30pm – 4pm (1.5 hours)
Fee: $35.00
Max. # of registrants: 30

Grab your camera, family and friends and join Allison Orthner on a fun “walkabout” filled with games and challenges to help you learn and practice her best tips and tricks for improving your photos. Registrants are also invited to send Allison their “TOP 3” questions or topics they would like her to cover and she will customize the class to your requests!! Email askallison@canadianscrapbooker.ca.

Please bring to class: Your camera.


Great Canadian Scrapbook Carnival


  • Find us on a newsstand near you!
  • Canadian Scrapbooker's Technique Tasters